# SDR MWEA99889

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 991556533
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRANCE DOOR FRAME HAS A CHAFE FORWARD AND BELOW LEFT SHOULDER HARNESS ATTACH POINT.  MAINTENANCE FABRICATED AND INSTALLED FRAME REPAIR.
